Limit theorems for Markov chains of finite rank

Æ.H. Hoekstra, F.W. Steutel

Research output: Contribution to journalArticleAcademicpeer-review

4 Citations (Scopus)

Abstract

We consider a Markov chain with a general state space, but whose behavior is governed by finite matrices. After a brief exposition of the basic properties of this chain, its convenience as a model is illustrated by three limit theorems. The ergodic theorem, the central limit theorem, and an extreme-value theorem are expressed in terms of dominant eigenvalues of finite matrices and proved by simple matrix theory.
Original languageEnglish
Pages (from-to)65-77
Number of pages13
JournalLinear Algebra and Its Applications
Volume60
DOIs
Publication statusPublished - 1984

Fingerprint Dive into the research topics of 'Limit theorems for Markov chains of finite rank'. Together they form a unique fingerprint.

Cite this